| Model Number |
VICM513.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.7mm implantable collamer lens was implanted into the patient's left (os) eye on (b)(6) 2022.The lens was implanted, removed, and replaced for a shorter length lens.
Additional Manufacturer Narrative
Patient information: unk.Claim# (b)(4).
Additional Manufacturer Narrative
B5: lens was replaced due to excessive vaulting.Problem was resolved.Cause of the event is reported as "user error." the device did not fail to perform as intended.Reportedly, "good vault, corenal edema is resolving.Patient is on track and progressing well.Icls are well positioned." claim#: (b)(4).